# SDR UIEA2021062101390

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,852 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228757106
- Part serial: 101181
- Condition: Malfunctioned
- Location: Autopilot System
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AUTOPILOT (C) FAILED AT FL380. UNABLE TO RE-ENGAGE THE C OR R AUTOPILOT FROM FL 370 AND THE HALFWAY POINT OF THE FLIGHT UNTIL LANDING. HAND FLEW THE REMAINDER OF THE FLIGHT AT 280. RVSM RESTRICTED(  PERFORMED TEST 40 AND FOUND NO INFO CENTER C-CH DETENT R IN PER FIM 22 05 FT 847 REMOVED AND REPLACED CENTER FCC. PERFORMED TEST 40, OPS CHECK GOOD AND CENTER AND RIGHT FCC TEST OPS CHECK GOOD, REF AMM 22-11-01. A/C OK TO CONTINUE  )
